# SDR DALA12016555502

- Difficulty date: December 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 86,418 hours, 36,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS INOPERATIVE AT DOOR 3L ON EMERGENCY LIGHT TEST.  R & R BATTERY PACK AND CHARGER IAW AMM 33-51.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
